RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 6, Pages 908–919 (Mi zvmmf1486)  

This article is cited in 9 scientific papers (total in 9 papers)

Mean-square estimates for the error of a projection-difference method for parabolic equations

V. V. Smagin

Voronezh State University, Faculty of Mathematics

Full text: PDF file (1286 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:6, 868–879

Bibliographic databases:
UDC: 519.633.6
MSC: Primary 65M15; Secondary 35K90, 34G10, 65M12, 65M60, 65M06
Received: 18.11.1999
Revised: 11.01.2000

Citation: V. V. Smagin, “Mean-square estimates for the error of a projection-difference method for parabolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 40:6 (2000), 908–919; Comput. Math. Math. Phys., 40:6 (2000), 868–879

Citation in format AMSBIB
\Bibitem{Sma00}
\by V.~V.~Smagin
\paper Mean-square estimates for the error of a projection-difference method for parabolic equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 6
\pages 908--919
\mathnet{http://mi.mathnet.ru/zvmmf1486}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1804429}
\zmath{https://zbmath.org/?q=an:0993.65104}
\elib{http://elibrary.ru/item.asp?id=13359129}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 6
\pages 868--879


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1486
  • http://mi.mathnet.ru/eng/zvmmf/v40/i6/p908

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Smagin, “Strong-Norm Error Estimates for the Projective-Difference Method for Parabolic Equations with Modified Crank–Nicolson Scheme”, Math. Notes, 74:6 (2003), 864–873  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. V. Smagin, “On the Rate of Convergence of Projection-Difference Methods for Smoothly Solvable Parabolic Equations”, Math. Notes, 78:6 (2005), 841–852  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Vinogradova P.V., Zarubin A.G., “Projection-difference method for a linear operator-differential equation”, Differ Equ, 43:9 (2007), 1262–1270  crossref  mathscinet  zmath  isi  scopus
    4. Vinogradova P.V., “Error estimates for a projection-difference method for a linear differential-operator equation”, Differ Equ, 44:7 (2008), 970–979  crossref  mathscinet  zmath  isi  elib  scopus
    5. Smagin V.V., Shepilova E.V., “On the solution of a Schrodinger type equation by a projection-difference method with an implicit Euler scheme with respect to time”, Differ Equ, 44:4 (2008), 580–592  crossref  mathscinet  zmath  isi  elib  scopus
    6. P. V. Vinogradova, “Ob odnom chislennom metode resheniya zadachi Koshi dlya differentsialno-operatornogo uravneniya”, Sib. zhurn. industr. matem., 13:1 (2010), 34–45  mathnet  mathscinet
    7. Smagin V.V., Sotnikov D.S., “Mean-square accuracy estimates of a projection-difference method for weakly solvable quasilinear parabolic equations”, Differ Equ, 46:4 (2010), 598–606  crossref  zmath  isi  elib  scopus
    8. Shepilova E.V., “O reshenii uravneniya tipa shredingera s postoyannym operatorom proektsionno-raznostnym metodom so skhemoi kranka-nikolson po vremeni”, Vestnik Voronezhskogo gosudarstvennogo universiteta. Seriya: Fizika. Matematika, 2011, no. 2, 141–146  zmath  elib
    9. Oreshina M.N., “Approximate solution of a parabolic equation with the use of a rational approximation to the operator exponential”, Differ. Equ., 53:3 (2017), 398–408  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:167
    Full text:75
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020